Actiq Tremor Side Effect Reports
The following Actiq Tremor side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Tremor, can occur, and what you can do about them.
A side effect could appear soon after you start Actiq or it might take time to develop.
|Tremor, Vomiting, Feeling Of Body Temperature Change|
This Tremor side effect was reported by a consumer or non-health professional from US. A 54-year-old female patient (weight:NA) experienced the following symptoms/conditions: breakthrough pain. The patient was prescribed Actiq (dosage: NA), which was started on NS. Concurrently used drugs:
This Tremor Actiq side effect was reported by a physician from UNITED STATES on Apr 12, 2011. A male , 47 years of age, weighting 222.0 lb, was diagnosed with
|Dental Caries, Nausea, Panic Attack, Sleep Disorder, Substance Abuse, Tremor, Withdrawal Syndrome|
This is a Actiq side effect report of a 42-year-old female patient (weight:NA) from UNITED STATES, suffering from the following symptoms/conditions: fibromyalgia,headache,trigeminal neuralgia, who was treated with Actiq (dosage:800 Ug Prn Buccal, start time: Apr 04, 2005), combined with: NA., and developed a serious reaction and a Tremor side effect. The patient presented with:
|Abdominal Distension, Confusional State, Flatulence, Hallucination, Muscle Spasms, Somnolence, Tremor|
A 59-year-old patient (weight: NA) from NETHERLANDS with the following symptoms: pain started Actiq treatment (dosage: 400 Ug Prn Buccal) on Jun 26, 2008. Soon after starting Actiq treatment, the consumer experienced several side effects, including:
|Erectile Dysfunction, Hot Flush, Tremor|
A patient from UNITED STATES was prescribed and started Actiq on Jan 14, 2008. Patient felt the following Actiq side effects: erectile dysfunction, hot flush, tremor Additional patient health information: male , 30 years of age, weighting 150.0 lb, The consumer reported the following symptoms: was diagnosed with
|Delusion, Hallucination, Tachycardia, Tremor|
This report suggests a potential Actiq Tremor side effect(s) that can have serious consequences. A 48-year-old patient from UNITED STATES (weight:NA) was diagnosed with the following health condition(s): NA and used Actiq (dosage: 800 Ug Buccal) starting NS. Soon after starting Actiq the patient began experiencing various side effects, including:
|Asthenia, Chills, Cold Sweat, Grand Mal Convulsion, Pain, Tremor|
An adverse event was reported by a physician on Jun 18, 2007 by a male taking Actiq (dosage: 600ug Qid Prn Buccal) was diagnosed with
|Grand Mal Convulsion, Tremor, Vision Blurred, Vomiting|
This Tremor problem was reported by a physician from UNITED STATES. A 20-year-old patient (weight: NA) was diagnosed with the following medical condition(s): nephrolithiasis.On Aug 22, 2005 a consumer started treatment with Actiq (dosage: 800 Ug Prn). The following drugs/medications were being taken at the same time: NA. When commencing Actiq, the patient experienced the following unwanted symptoms /side effects:
Actiq Tremor Causes and Reviews
Tremors are unintentional trembling or shaking movements in one or more parts of your body. Most Tremors occur in the hands. You can also have arm, head, face, vocal cord, trunk, and leg Tremors. Tremors are most common in middle-aged and older people, but anyone can have them.
The cause of Tremors is a problem in the parts of the brain that control muscles in the body or in specific parts of the body, such as the hands. They commonly occur in otherwise healthy people. They may also be caused by problems such as
- Parkinson's disease
- Multiple sclerosis
- Traumatic brain injury
- Alcohol abuse and withdrawal
- Certain medicines
Some forms are inherited and run in families. Others have no known cause.
There is no cure for most Tremors. Treatment to relieve them depends on their cause. In many cases, medicines and sometimes surgical procedures can reduce or stop Tremors and improve muscle control. Tremors are not life-threatening. However, they can be embarrassing and make it hard to perform daily tasks.
NIH: National Institute of Neurological Disorders and Stroke
Actiq Tremor Reviews
|Fri, 20 Aug 2010|
|My mom, aged 77, just completed her 3rd ipi infusion Wed 8/18. It started in her lungs. Brain metastisis with removal of one tumor June 9, 2010. 4-5 small tumors still. She's not 100% mentally alert, but she tells us the pain from the tumors on her upper thign feel like blistering sunburn. She has not been eating lately, only drinking boost. Her oncologist is treating the pain on her legs wtih lidocaine patches and that seems to help. She also has a fentanyl patch on her arm and uses Actiq 'lollipops's for pain control.|